Taking 150mg trazodone for depression and insomnia. Going to start on 10mg of Lexapro for anxiety which is real problem experiencing rite now. Any feedback appreciated.
I'm not a Doctor but given that 150 mg of Trazodone is the starting dose for an anti-depressant effect and given that you are on just 10 mg of Lexapro, I would say you are safe. However, if you were to increase your dosage of either you may be at risk for serotonin syndrome. Definitely, speak with your Physician before increasing the dosages beyond the amounts you mentioned.
Take care for now and all the best.
Hi, Nick! There is a risk of a very rare but serious condition, serotonin syndrome, but this combination is commonly prescribed by doctors who have carefully weighed the risk ~vs~ benefit and who will closely monitor their patients.
Best regards, Wildcat
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 Mar 2018 • 3 answers
Updated 16 Feb 2018 • 1 answer
Updated 18 Jul 2018 • 1 answer
Updated 29 Jul 2018 • 2 answers
Updated 3 Oct 2018 • 7 answers